# SDR DALA2018081405067

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 224-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE EXTERNAL POWER RECEPTACLE CUT OUT AREA,  BS  224 - 235,  AND STRINGERS 22R - 23R ON THE  LOWER FUSELAGE.  THE DAMAGED AREA WAS REPAIRED IAW SRM 53-10-15,  REP 4.
